MathSciNet Relay Station
MathSciNet bibliographic data
MR1776234 93D15 (70Q05 93C95)
Fantoni, I.; Lozano, R.; Mazenc, F.; Pettersen, K. Y. Stabilization of a nonlinear underactuated hovercraft. Nonlinear adaptive and linear systems (Mexico City, 1998). Internat. J. Robust Nonlinear Control 10 (2000), no. 8, 645–654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement